# SDR CHQA201000199

- Difficulty date: October 13, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N370SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145515
- Aircraft time: 23,191 hours, 19,509 cycles
- Engine: Allsn AE3007A
- Engine time: 17,672 hours, 14,501 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Flex Duct
- Part number: X7064
- Condition: Disconnected
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH 5,000FT THE CREW RECEIVED A PACK 1 VALVE CLOSED AND BLEED 1 VALVE CLOSED MESSAGE WITH PACK 2 ON MEL.  THE CREW ATTEMPTED TO RESET SEVERAL TIMES BUT THE PROBLEM PERSISTED.  THE AIRCRAFT THEN ENTERED ICING AND THEY RECEIVED A WING ANTI-ICE FAIL MESSAGE.  THE AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE FLEXIBLE DUCT FROM RAM AIR VALE TO THE HEAT EXCHANGER FOR THE NR 1 PACK SPLIT AND ON THE NR 2 PACK A DISCONNECTED DUCT COMING FROM THE PACK 2 HEAT EXCHANGER.  THE DISCONNECTED DUCT ON PACK 2 WAS RE-ATTACHED AND PACK 1 WAS PLACED ON MEL.  IN CMH ON 10/14/2010 THE PACK 1 MEL WAS CLEARED WITH THE REPLACEMENT OF THE FLEXIBLE DUCT FROM THE RAM AIR VALVE TO THE HEAT EXCHANGER AND THE DUAL TEMP CONTROL VALVE DUCT COUPLING.
